If you had joint pain I would tell you to call your Endocronolist but calf pain could be a charliehorse. My husband just had this the other night. Like his muscle was twisted. It went into spasm. Was sore after that for 2 days. Hope this helps. Take Care.
I had some of that feeling, like cramping in my calves, when I got into being hypo a short time back. Now I am back on a combo T4/T3 med and after tweaking the dosage, I feel best ever, with no such cramping of the leg muscles.
If you would please post your latest thyroid test results and their reference ranges shown on the lab report, members will be glad to assess the adequacy of your testing and treatment.
From my experience here, we either get spasms/cramps or we dont (some are lucky).
When I'm hypo, or just on a T4 med like Synthroid, I get muscle cramps and spasms all over. Calves were rock hard - not normal. Hydrating made no difference. On T3/T4 med higher in ranges and I'm better.
I take Magnessium Glycinate 800 mcg at night - helps big time for all muscles. Google it and post your labs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.